# SDR DALA2024051305149

- Difficulty date: May 9, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 116,164 hours, 17,531 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 190 RH WING I/B TRAILING EDGE AFT FLAP UPPER SKIN PANEL DENT FROM THE O/B END 25 INCHES, FROM THE TRAILING EDGE 2 INCHES. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER B767-300 SRM 57-53-01-2R-1 AND SRM 51-70-10-2R-2 (0333945)
